Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
175 Doctors are Online

Excess of masturbation - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Men's Health
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2308 Questions

Doctor :   hi
User :   hi doctor
Doctor :   how can i help you
Doctor :   please go ahead with ur medical query
User :   yup
User :   does over masturbutation cause any problem
Doctor :   no it wont
User :   I mean to say excess loss of semen causes some problems
Doctor :   For Administrative and health purposes, Please provide these details of the person-Age: Gender: Occupation: Location: Marital Status: Weight and Height.
Doctor :   it wont cause any problems
Doctor :   u need not worry
Doctor :   masturbation doesnt affect
Doctor :   you
Doctor :   as long as u it wont start affecting ur daily activities
Doctor :   dont over do it
User :   age : 26 male student texas single 5 feet 6 inches 65kgs
Doctor :   ok
User :   but these after masturbutating I feel stressed out and feel like I lost some energy
Doctor :   no it wont cause any harm
Doctor :   lack energy can be due to stress
User :   various parts of my body are swelling ,facing skin problems loosing
Doctor :   it is unlikely
Doctor :   masturbation doesnt cause all these things
Doctor :   there may be other reason
Doctor :   for this

Doctor :   i would suggest u to consult a physician
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor